# SDR FDEA201106082157

- Difficulty date: June 8, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608014
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR - FWD INBD CORNER (PAN) - FOUND CRACKED.  REMOVED AND NEW CORNER INSTALLED   AS PER SRM 51-31-01 REV 46. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
